Related Questions

I went to the EL Last night for a severe reaction to allergy shots. They gave me a shot of prednisone 125mg. Today I took one 10mg prednisone now I am having chills, feel feverish and scratchy throat and headache and fast heart rate. I do not want to take

Pls call or see your. doctor, you need another evaluation, a biphasic reaction is possible, meaning that you can have the same symptoms again, but with a lesser degree, within 24 hours of the first reaction, or it might be something else, hence a doctor's evaluation is important, good luck. Read more...

Just come off depo, moods are all over the place, fast heart rate, keep collapsing and feeling sick all the time, also headaches! What is wrong with me?

Collapsing? If you are really passing out or dizzy, especially with a rapid heart rate you need to get seen now at an ER. This is not related to stopping Depo, unless your periods are so heavy you are very anemic. If your heart rate is over 120, with any other symptoms, fainting, chest pain, shortness of breath, dizziness, ditto. If none of these, see your doc this week and find out what is going on. Read more...

Nortriptyline safe? Doc said will help headaches. I looked up side effects. Fast heart rate. Low blood pressure. Hepatitis. These common side effects?

Relatively safe. Nortriptyline is a medication that has been used for decades, can help headaches, and generally does not have the extreme adverse effects that you have described, though fast heart rate and low blood pressure among other adverse effects could occur. As with any medicine, benefits versus risks must be considered. By starting low and increasing dose slowly, most side effects can often be avoided. Read more...
Yes, It is safe. As long as the dose is started low and gradually increased until you have pain control, there should be no problem with lightheadedness or dizziness. It is a safe medication and in fact was the most commonly prescribed antidepressant up until about 1985. I have treated hundreds of patients with it and have done research with it as well. The most common side effects in the long run are dry mouth, constipation, difficulty urinating if the doses too high especially, andblurred vision only close up reading.An occasional patient will also have G.I. Upset. Lightheadedness and dizziness is a function of dose and can be regulated by checking a blood level if necessary. If you find yourself being lightheaded or dizzy make sure that you get up slowly from a lying or sitting position and dangling legs over the side of the bed especially the middle of the night for about 30 seconds will allow the blood to move up up towards your head so you won't get lightheaded or dizzy standing. Anoccasional craving for sweets can occur with this medication and is to some degree dose dependent. Best wishes. Read more...